100HR YIN YOGA TEACHER TRAINING BALI
You will learn
Yin yoga combines the Yin Yang philosophy from China and classic Hatha yoga postures from India. It has multiple layers which benefit both the physical and energetic body. While both layers serve the body and mind, the ultimate goal of yin yoga is to facilitate a steady meditation practice.
Our Yin Yoga & Chinese Meridians Teacher Training is grounded in a model of holistic learning. Through holistic learning methods, our training will elevate your practice by bringing you pure knowledge from the Traditional Chinese Medicine and Yoga System. Our program gives you the fundamentals of how the Chinese Meridians align with the classical Hatha yoga and Yin yoga postures. During the training, you will expand your existing belief systems and challenge your limits- to grow into an inspirational person with confidence and skills. From our training, you will experience blissful contentment while attaining physical vitality.
Daily Yin yoga
Qi Gong practices
Guided meditation & pranayama
Foundation of Traditional Chinese Medicine
The Five Elements
The Three Treasures
12 Regular Chinese Meridians
Yin Yang organs and associated emotions & healing sounds
Chinese Meridians Clock
Yin Yoga practice theory & application
Anatomy: Myofascial meridians, skeletal differences, compression versus tension
Vipassana, Anapanasati, Microcosmic Orbit meditation
Yoga & Buddhism Philosophy
Eight Limbs Path, Four Noble Truths, Bodhichitta
Deep relaxation technique, Yoga Nidra
Sequencing & theming
Ethics of yoga teaching
Business of yoga
Teaching from your inner wisdom
Group discussion & journaling
Homework & reading assignments
Our curriculum meets the requirements set by Yoga Alliance including training, teaching methodology, anatomy, philosophy, and practicum.
*Please note 100% attendance is required in order to get certified
By completing the 100hr Yin Yoga Teacher Training, you'll receive a 100hr Yoga Alliance certification and can be applied as Continue Education Units (CEU).
In preparation for your 100hr Yin Yoga Teacher Training in Bali, please see the following books which are highly recommended pre-reading for the training. They are available on Amazon.
6:45 – 7:15am ~ Tea, coffee, fruit
7:30 - 9:30am ~ Morning yin, pranayama, meditation, chanting, Qi Gong practice (2hrs)
9:30 - 11:00am ~ Breakfast
11:00 - 1:00pm ~ Theory of TCM (2hrs)
1:00 - 2:00pm ~ Lunch
2:00 - 4:00pm ~ Anatomy (2hrs)
4:00 - 6:00pm ~ Postural clinic (2hrs)
6:00-6:30pm ~ Sunset break
6:30 - 7:30pm ~ Evening yin or yoga nidra (1hr)
7:30 - 8:30pm ~ Dinner
*We may change 6:30pm to 8:30pm practice some nights
*February, 22nd is a Day Off
Schedule subject to change. Your flexibility will allow us to create the best schedule possible for you.